# SDR SWIA2020061051030

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR CLEAT AT FS320.163 AND DD6 HAD CORROSION.    REMOVED CORROSION FROM PAX DOOR CLEAT IAW SRM, EVALUATED AND FOUND TO BE OUT OF LIMITS, IAW SRM AND REO. FABRICATED NEW PAX DOOR CLEAT IAW DWG, INSTALLED NEWLY FABRICATED CLEAT USING NEW HARDWARE REF REO. OPS TESTED GOOD.
